Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 17, Number 2

Sur certaines singularités d’hypersurfaces ${II}$
Daniel Barlet.
J. Algebraic Geom. 17 (2008), 199-254
Abstract, references and article information
Full-text PDF
MathSciNet review: 2369085
Rational surfaces in index-one Fano hypersurfaces
Roya Beheshti and Jason Michael Starr.
J. Algebraic Geom. 17 (2008), 255-274
Abstract, references and article information
Full-text PDF
MathSciNet review: 2369086
Gromov-Witten invariants for abelian and nonabelian quotients
Aaron Bertram, Ionut Ciocan-Fontanine and Bumsig Kim.
J. Algebraic Geom. 17 (2008), 275-294
Abstract, references and article information
Full-text PDF
MathSciNet review: 2369087
Some cases of Vojta’s conjecture on integral points over function fields
Pietro Corvaja and Umberto Zannier.
J. Algebraic Geom. 17 (2008), 295-333
Abstract, references and article information
Full-text PDF
MathSciNet review: 2369088
A Kleiman–Bertini theorem for sheaf tensor products
Ezra Miller and David E Speyer.
J. Algebraic Geom. 17 (2008), 335-340
Abstract, references and article information
Full-text PDF
MathSciNet review: 2369089
Moduli spaces of $p$-divisible groups
Eva Viehmann.
J. Algebraic Geom. 17 (2008), 341-374
Abstract, references and article information
Full-text PDF
MathSciNet review: 2369090
Derived and abelian equivalence of K3 surfaces
Daniel Huybrechts.
J. Algebraic Geom. 17 (2008), 375-400
Abstract, references and article information
Full-text PDF
MathSciNet review: 2369091
American Mathematical Society